# SDR DALA2019030701544

- Difficulty date: March 6, 2019
- Submitted: March 10, 2019
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 72,750 hours, 53,804 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / AFT LAV CUTOUT / GOUGE AND PUNCTURE REPAIR. ACCOMPLISH ER/A 472700-14 REV B SECTION V INSPECTION WITHIN EVERY 3000 CYCLES UNTIL ACCOMPLISHMENT OF SECTION VI REPAIR WITHIN 8000 CYCLES AFTER ACCOMPLISHMENT OF SECTION IV. (LP0972741)
